American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16G20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Magnus Bakke Botnan. Interval decomposition of infinite zigzag persistence modules. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Takahide Adachi. Characterizing $\tau$-tilting finite algebras with radical square zero. Proc. Amer. Math. Soc. 144 (2016) 4673-4685.
Abstract, references, and article information   
View Article: PDF

[3] Audrey Moore and Markus Schmidmeier. A swiss cheese theorem for linear operators with two invariant subspaces. Proc. Amer. Math. Soc. 143 (2015) 5097-5111.
Abstract, references, and article information   
View Article: PDF

[4] Julia Worch. AR-components for generalized Beilinson algebras. Proc. Amer. Math. Soc. 143 (2015) 4271-4281.
Abstract, references, and article information   
View Article: PDF

[5] Hua-Lin Huang and Yuping Yang. Quasi-quantum planes and quasi-quantum groups of dimension $p^3$ and $p^4$. Proc. Amer. Math. Soc. 143 (2015) 4245-4260.
Abstract, references, and article information   
View Article: PDF

[6] Shiping Liu and Charles Paquette. Standard components of a Krull-Schmidt category. Proc. Amer. Math. Soc. 143 (2015) 45-59.
Abstract, references, and article information   
View Article: PDF

[7] Frauke M. Bleher. Large universal deformation rings. Proc. Amer. Math. Soc. 142 (2014) 3039-3047.
Abstract, references, and article information
View Article: PDF

[8] Julian Külshammer. Auslander-Reiten theory of small half quantum groups. Proc. Amer. Math. Soc. 142 (2014) 1109-1119.
Abstract, references, and article information   
View Article: PDF

[9] Dieter Happel and Dan Zacharia. A note on sheaves without self-extensions on the projective $n$-space. Proc. Amer. Math. Soc. 141 (2013) 3383-3390.
Abstract, references, and article information   
View Article: PDF

[10] Claus Michael Ringel. Indecomposable representations of the Kronecker quivers. Proc. Amer. Math. Soc. 141 (2013) 115-121.
Abstract, references, and article information   
View Article: PDF

[11] Bo Chen. The Gabriel-Roiter submodules of simple homogeneous modules. Proc. Amer. Math. Soc. 138 (2010) 3415-3424. MR 2661542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Frauke M. Bleher. Dihedral blocks with two simple modules. Proc. Amer. Math. Soc. 138 (2010) 3467-3479. MR 2661547.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Jie Xiao and Fan Xu. A multiplication formula for module subcategories of Ext-symmetry. Proc. Amer. Math. Soc. 137 (2009) 2517-2528. MR 2497463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Makoto Nagura, Shin-ichi Otani and Daisuke Takeda. A characterization of finite prehomogeneous vector spaces associated with products of special linear groups and Dynkin quivers. Proc. Amer. Math. Soc. 137 (2009) 1255-1264. MR 2465647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Nils Mahrt. Representations of the generalized Kronecker quiver with countably many arrows. Proc. Amer. Math. Soc. 137 (2009) 815-824. MR 2457419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kazushi Ueda. Triangulated categories of Gorenstein cyclic quotient singularities. Proc. Amer. Math. Soc. 136 (2008) 2745-2747. MR 2399037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Aslak Bakke Buan, Robert J. Marsh, Idun Reiten and Gordana Todorov; \protect\break with an Appendix coauthored in addition by P. Caldero and B. Keller. Clusters and seeds in acyclic cluster algebras. Proc. Amer. Math. Soc. 135 (2007) 3049-3060. MR 2322734.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Gongxiang Liu and Fang Li. Pointed Hopf algebras of finite corepresentation type and their classifications. Proc. Amer. Math. Soc. 135 (2007) 649-657. MR 2262859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Claude Cibils and Eduardo N. Marcos. Skew category, Galois covering and smash product of a $k$-category. Proc. Amer. Math. Soc. 134 (2006) 39-50. MR 2170541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gena Puninski. Superdecomposable pure-injective modules exist over some string algebras. Proc. Amer. Math. Soc. 132 (2004) 1891-1898. MR 2053958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Yuming Liu. On stable equivalences of Morita type for finite dimensional algebras. Proc. Amer. Math. Soc. 131 (2003) 2657-2662. MR 1974320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Zygmunt Pogorzaly. A new invariant of stable equivalences of Morita type. Proc. Amer. Math. Soc. 131 (2003) 343-349. MR 1933322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Flávio Ulhoa Coelho, Maria Izabel R. Martins and José Antonio de la Peña. Quasitilted extensions of algebras I. Proc. Amer. Math. Soc. 129 (2001) 1289-1297. MR 1712929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Sverre O. Smal\o. Almost split sequences in categories of representations of quivers. Proc. Amer. Math. Soc. 129 (2001) 695-698. MR 1706973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ibrahim Assem, Dieter Happel and Sonia Trepode. Tilting up iterated tilted algebras. Proc. Amer. Math. Soc. 128 (2000) 2223-2232. MR 1653413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Sverre O. Smal\o. The supremum of the difference between the big and little finitistic dimensions is infinite. Proc. Amer. Math. Soc. 126 (1998) 2619-2622. MR 1452828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Helmut Lenzing. Hereditary noetherian categories with a tilting complex. Proc. Amer. Math. Soc. 125 (1997) 1893-1901. MR 1423314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Aidan Schofield. The field of definition of a real representation of a quiver $Q$ . Proc. Amer. Math. Soc. 116 (1992) 293-295. MR 1072091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia